On the existence of nested orthogonal arrays

Mukerjee, Rahul ; Qian, Peter Z. G. ; Jeff Wu, C. F. (2008) On the existence of nested orthogonal arrays Discrete Mathematics, 308 (20). pp. 4635-4642. ISSN 0012-365X

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00123...

Related URL: http://dx.doi.org/10.1016/j.disc.2007.08.096


A nested orthogonal array is an OA(M,k,s,g) which contains an OA(M,k,r,g) as a subarray. Here r<s and M<N. Necessary conditions for the existence of such arrays are obtained in the form of upper bounds on k, given N, M, s, r and g. Examples are given to show that these bounds are quite powerful in proving nonexistence. The link with incomplete orthogonal arrays is also indicated.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Bose-bush Approach; Generalized Rao Bound; Incomplete Orthogonal Array
ID Code:20313
Deposited On:20 Nov 2010 14:41
Last Modified:02 Mar 2011 07:20

Repository Staff Only: item control page